advertisement
Question
Posted by: Lauren | 2010/01/12

Anti depressants

Hi

I am currently on Cipralex, i have a pacemaker but the cipralex gives me heartburn and makes me so tired that i cannot focus on my work. Is there any better tablet? That won' t give me these symptoms.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I don't know why so many doctors insist on using the expensive Cipralex when there are so many alternatives to consider. There are literally DOZENS of alternative meds, many of them cheaper and all as effective, to chose from. Discuss this with your doc and tell him of the side-effects, and ask him to change you to something different

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/01/12

I don't know why so many doctors insist on using the expensive Cipralex when there are so many alternatives to consider. There are literally DOZENS of alternative meds, many of them cheaper and all as effective, to chose from. Discuss this with your doc and tell him of the side-effects, and ask him to change you to something different

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement